# SDR GUUA05070601

- Difficulty date: May 7, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Elevator
- Part time: 21,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE RT CTR ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED RT CTR ELEVATOR HINGE BRACKET.
